Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How safe is Crestor?

My doctor recently took me off Lipitor and gave me a 30-day Rx for Crestor, 10 mg, about two weeks ago. In about a month, I will have blood work to check liver function. I really am unconfortable taking this med because I ve read so many reports about its safety -- some say it is a controversial Rx, others he recommended it be taken off the market. I am considering asking my doctor to switch me to a generic statin. What is your opinion of the safety of Crestor?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi ,
Crestor is very good drug.., chances of the liver enzymes being raised with just 10 mg of crestor is very very minimal.
Anyways I advice you to go for a liver function test before going for treatment . Repeat the liver function test again after 6 months if it's normal.
Don't worry everything will be alright.
Take care , bye
Answered: Wed, 10 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor